# SDR SWIA200820915

- Difficulty date: October 28, 2008
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 22,662 hours, 31,350 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LEFT OUTBOARD WING OUTBOARD OF NACELLE, RIB NR 16 LOWER CLIP CRACKED.  REPLACED PER SRM.
